# SDR YENA2008009

- Difficulty date: January 23, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 8,538 hours, 2,948 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 9, JFK-MCO, DIVERTED TO RDU, ODOR NOTICED IN FLIGHT DECK BY CREW.  PERFORMED SMOKE INSP PER TSM 23-39-00-810-801 AND TSM 71-00-00-810-801 & 21-21-00-810-801.  NO SMOKE SMELL NOTED.  INSPECTED ASSOCIATED COMPONENTS, NO DEFECTS NOTED.  FLT CREW RAN ENGINES & PACKS.  NO SMELL NOTED.
